# SDR SBOY202312080002

- Difficulty date: November 14, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Make and model: Boeing
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Lug
- Component part number: G9B1459210
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1000 RBL 11.33 INTERCOASTAL LUG FITTING FOUND CRACKED DURING AD INSPECTION, REFERENCES: (FAA AD 2021-17-06) SB 747-53A2904. 9V-SFI B747F
